MAUDE Adverse Event Report: ABBOTT GMBH GLUCOSE; HEXOKINASE, GLUCOSE

ABBOTT GMBH GLUCOSE; HEXOKINASE, GLUCOSE
Model Number 3L82-42
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample id's (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely decreased blood glucose results generated from an architect c16000 analyzer.The customer reported that the glucose reagent kit was in one slot of the analyzer, however the analyzer identified it in a different slot.The customer provided the following data: sample id (b)(6): initial result = 55 mg/dl, repeat result = 179 mg/dl sample id (b)(6): initial result = 30 mg/dl, repeat result = 122 mg/dl.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
Section b5 updated due to inclusion of additional samples impacted due to the glucose reagent issue.
 
Event or Problem Description
After further review, the following additional samples were impacted due to the glucose reagent being misread by the architect c16000 processing module¿s barcode reader (results in mg/dl): sample id (b)(6) initial result was 49, repeated result was 95.Sample id (b)(6) initial result was 61, repeated result was 86.Sample id (b)(6) initial result was 50, repeated result was 87.Sample id (b)(6) initial result was 54, repeated result was 136.Sample id (b)(6) initial result was 62, repeated result was 90.Sample id (b)(6) initial result was 70, repeated result was 86.Sample id (b)(6) initial result was 69, repeated result was 104.Sample id (b)(6) initial result was 52, repeated result was 80.Sample id (b)(6) initial result was 57, repeated result was 101.Sample id (b)(6) initial result was 54, repeated result was 89.Sample id (b)(6) initial result was 54, repeated result was 85.Sample id (b)(6) initial result was 63, repeated result was 95.Sample id (b)(6) initial result was 53, repeated result was 74.Sample id (b)(6) initial result was 68, repeated result was 86.Sample id (b)(6) initial result was 68, repeated result was 81.Sample id (b)(6) initial result was 68, repeated result was 84.Sample id (b)(6) initial result was 73, repeated result was 90.Sample id (b)(6) initial result was 34, repeated result was 98.Sample id (b)(6) initial result was 51, repeated result was 72.Sample id (b)(6) initial result was 64, repeated result was 134.Sample id (b)(6) initial result was 39, repeated result was 110.Sample id (b)(6) initial result was 45, repeated result was 67.The glucose reagent was loaded into position a7 and the cholesterol reagent was loaded in position a8.The reagent packs were not scanned by the barcode reader and the instrument thought the glucose reagent was loaded in position a8.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation regarding falsely decreased result for architect glucose reagent lot number 61633uq03 included a review of data and information provided by the customer, search for similar complaints, ticket trending review, and labeling review.Return testing was not completed as returns were not available.Ticket search by lot 61633uq03 indicates that the reagent lot has normal complaint activity for this product.Ticket and trending review did not identify any related trends for the identified product.Device history record review did not identify any related non-conformances or deviations regarding the associated lot 61633uq03 and complaint issue.During troubleshooting, it was reported that rescanning the reagent has resolved the issue.A labeling review determined product labeling provides adequate information regarding the customer issue.Based on the investigation, no systemic issue or deficiency with the architect glucose reagent lot number 61633uq03 was identified.
 
Event or Problem Description
The customer observed falsely decreased blood glucose results generated from an architect c16000 analyzer.The customer reported that the glucose reagent kit was in one slot of the analyzer, however the analyzer identified it in a different slot.The customer provided the following data: sample id (b)(6): initial result = 55 mg/dl, repeat result = 179 mg/dl sample id (b)(6): initial result = 30 mg/dl, repeat result = 122 mg/dl.After further review, the following additional samples were impacted due to the glucose reagent being misread by the architect c16000 processing module¿s barcode reader (results in mg/dl): sample id (b)(6) initial result was 49, repeated result was 95.Sample id (b)(6) initial result was 61, repeated result was 86.Sample id (b)(6) initial result was 50, repeated result was 87.Sample id (b)(6) initial result was 54, repeated result was 136.Sample id (b)(6) initial result was 62, repeated result was 90.Sample id (b)(6) initial result was 70, repeated result was 86.Sample id (b)(6) initial result was 69, repeated result was 104.Sample id (b)(6) initial result was 52, repeated result was 80.Sample id (b)(6) initial result was 57, repeated result was 101.Sample id (b)(6) initial result was 54, repeated result was 89.Sample id (b)(6) initial result was 54, repeated result was 85.Sample id (b)(6) initial result was 63, repeated result was 95.Sample id (b)(6) initial result was 53, repeated result was 74.Sample id (b)(6) initial result was 68, repeated result was 86.Sample id (b)(6) initial result was 68, repeated result was 81.Sample id (b)(6) initial result was 68, repeated result was 84.Sample id (b)(6) initial result was 73, repeated result was 90.Sample id (b)(6) initial result was 34, repeated result was 98.Sample id (b)(6) initial result was 51, repeated result was 72.Sample id (b)(6) initial result was 64, repeated result was 134.Sample id (b)(6) initial result was 39, repeated result was 110.Sample id (b)(6) initial result was 45, repeated result was 67.The glucose reagent was loaded into position a7 and the cholesterol reagent was loaded in position a8.The reagent packs were not scanned by the barcode reader and the instrument thought the glucose reagent was loaded in position a8.There was no reported impact to patient management.

Brand Name
GLUCOSE
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16254151
Report Number3002809144-2023-00054
Device Sequence Number12112510
Product Code CFR
UDI-Device Identifier00380740161590
UDI-Public00380740161590
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K060383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number3L82-42
Device Catalogue Number03L82-42
Device Lot Number61633UQ03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer02/06/2023
05/02/2023
Initial Report FDA Received Date01/27/2023
Supplement Report FDA Received Date02/24/2023
05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1601305; ARC C16K PRC MOD, 03L77-01, C1601305; ARC C16K PRC MOD, 03L77-01, C1601305; CC CHOLESTEROL 3032T, 07D62-22, 44418UN21; CC CHOLESTEROL 3032T, 07D62-22, 44418UN21; CC CHOLESTEROL 3032T, 07D62-22, 44418UN21
Patient SexUnknown